# SDR NWAA092759995

- Difficulty date: August 4, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 87,165 hours, 79,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part serial: 43873
- Condition: Leaking
- Location: Augment Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, I

## Discrepancy

AT FL240 DURING THE DESCENT CREW NOTICED THE CABIN CLIMBING.  COM PROCEDURES WERE INITIATED BUT WHEN THE RED CABIN PRESS LIGHT ILLUMINATED THE CREW COMPLIED WITH THE RED BORDERED CHECKLIST AND DESCENDED TO 10,000 FEET.  BY THEN ALL OF THE CABIN O2 MASKS HAD DROPPED.  THE FLIGHT CONTINUED TO DTW AND LANDED WITHOUT ANY FURTHER PROBLEMS.  MAINTENANCE DISCOVERED THE AUGMENTATION VALVE CLAMP WAS LEAKING SUBSTANTIALLY.  THE ORIGINAL VALVE WAS REINSTALLED WITH NEW CLAMPS.  THE O2 GENERATORS WERE ALL REPLACED AT THIS TIME ALSO.  BITE OF BOTH OF THE AUTO-PRESSURE CONTROLLERS REVEALED SOME FAULT HISTORY (NOT SPECIFIED).
